# SDR CALA2025111011067

- Difficulty date: August 30, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 76,364 hours, 28,565 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 344, LBL 55 UPPER TEE SURFACE CORRODED.  INSTALLED THE UPPER TEE REPAIR IAW SRM 53-10-51-2R-18, REPAIR 18,
